# SDR CA090617004

- Difficulty date: June 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Doug DC-9-81(MD-81)
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260011
- Condition: Cracked
- Location: Cockpit
- Part time: 10 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, FL 100, CAPTAINS WINDSHIELD SUDDENLY CRACKED.  DESCENDED ACCORDING TO PROCEDURES AND MADE A NORMAL LANDING.  SPEED REDUCED TO 180 KTS AND PRESSURISATION REDUCED TO 2.5-3.0 DIFF. PSI DURING DESCEND (QRH).   MX REMOVED AND REPLACED THE WINDSHIELD AND ACFT RETURNED TO SERVICE.
